# SDR AALA202112021486

- Difficulty date: August 10, 2021
- Submitted: December 2, 2021
- Operation: Air carrier
- Aircraft: N738US
- Make and model: Airbus A319-112
- Aircraft serial: 1254
- Aircraft time: 55,496 hours, 33,473 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Part number: D57250103200
- Condition: Corroded
- Location: Zone 500 - Lh Wi
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON LEFT WING UPPER SKIN PANEL #2 12" INBOARD OF RIB 7. REPAIRED SKIN PANEL PER EA 329846.
